Publications of the Faculty of Mathematics


Showing entries 3751 - 3800 out of 5227

2012


Bauer, Martin ; Harms, Philipp ; Michor, Peter. / Sobolev Metrics on Shape Space, II: Weighted Sobolev Metrics and Almost Local Metrics. In: Journal of Geometric Mechanics: JGM. 2012 ; Vol. 4, No. 4.

Geyer, Anna. / Solitary traveling waves of moderate amplitude. In: Journal of Nonlinear Mathematical Physics. 2012 ; Vol. 19, No. Supp 01.

Mejstrik, tommsch. / Some Remarks on Nagumo's Theorem. In: Czechoslovak Mathematical Journal. 2012 ; Vol. 62. pp. 235 - 242.

Ehler, Martin ; Hirn, Matt. / Sparse endmember extraction and demixing. Paper presented at IEEE Geoscience and Remote Sensing Symposium.

Klotz, Andreas. / Spectral Invariance of Besov-Bessel Subalgebras. In: Journal of Approximation Theory. 2012 ; Vol. 164, No. 2. pp. 268-296.

Freistühler, Heinrich ; Schmeiser, Christian ; Sfakianakis, Nikolaos. / Stable length distributions in co-localized polymerizing and depolymerizing protein filaments. In: SIAM Journal on Applied Mathematics. 2012 ; Vol. 72, No. 5. pp. 1428-1448.

Sommer, Matthias ; Brazda, Katharina ; Hantel, Michael. / Statistical mechanics for conservative discretizations of two-dimensional incompressible flow. In: Meteorologische Zeitschrift. 2012 ; Vol. 21, No. 4. pp. 371-384.

Humenberger, Johann. / Steigerung der Effizienz einer Kläranlage - eine erprobte Modellierungsaufgabe. In: Mathematische Semesterberichte. 2012 ; Vol. 59, No. 2. pp. 261-288.

Eckhardt, Jonathan ; Teschl, Gerald. / Sturm-Liouville operators on time scales. In: Journal of Difference Equations and Applications. 2012 ; Vol. 18. pp. 1875-1887.

Cap, Andreas ; Soucek, Vladimir. / Subcomplexes in curved BGG-sequences. In: Mathematische Annalen. 2012 ; Vol. 354, No. 1. pp. 111-136.

Matusiak, Ewa ; Eldar, Yonina C. / Sub-Nyquist Sampling of Short Pulses. In: IEEE transactions on signal processing. 2012.

Neretin, Yurii. / Symmetries of Gaussian measures and operator colligations. In: Journal of Functional Analysis. 2012 ; Vol. 263, No. 3. pp. 782-802.

Burtscher, Annegret ; Frehner, Marcel ; Grasemann, Bernhard. / Tectonic geomorphological investigations of antiforms using differential geometry: Permam anticline, northern Iraq. In: A A P G Bulletin. 2012 ; Vol. 96, No. 2. pp. 301-314.

Aleman, Alexandru ; Constantin, Olivia. / The Bergman projection on vector-valued L2-spaces with operator-valued weights. In: Journal of Functional Analysis. 2012 ; Vol. 262. pp. 2359-2378.

Schwermer, Joachim ; Dumbaugh, Della. / The collaboration of Emil Artin and George Whaples: Artin's mathematical circle extends to America. In: Archive for History of Exact Sciences. 2012 ; Vol. 66. pp. 465-484.

Jones, Adam G. ; Bürger, Reinhard ; Arnold, Stevan J et al. / The effects of stochastic and episodic movement of the optimum on the evolution of the G-matrix and the response of the trait mean to selection. In: Journal of Evolutionary Biology. 2012 ; Vol. 25. pp. 2210-2231.

Bank, Claudia ; Bürger, Reinhard ; Hermisson, Joachim. / The Limits to Parapatric Speciation: Dobzhansky-Muller Incompatibilities in a Continent-Island Model. In: Genetics: a periodical record of investigations bearing on heredity and variation. 2012 ; Vol. 191, No. 3. pp. 845-863.

Sasaki, Tatsuya ; Brännström, Ake ; Dieckmann, Ulf et al. / The take-it-or-leave-it option allows small penalties to overcome social dilemmas. In: Proceedings of the National Academy of Sciences of the United States of America (PNAS). 2012 ; Vol. 109, No. 4. pp. 1165-1169.

Czichowsky, Christoph. / Time-Consistent Mean-Variance Portfolio Optimisation in Discrete and Continuous Time. In: Finance and Stochastics. 2012.

Kupka, Friedrich ; Happenhofer, Natalie ; Koch, Othmar et al. / Total-Variation-Diminishing Implicit-Explicit Runge-Kutta Methods for the Simulation of Double-Diffusive Convection in Astrophysics. In: Journal of Computational Physics. 2012 ; Vol. 231. pp. 3561-3586.

Beiglböck, Mathias ; Towsner, Henry. / Transfinite approximation of Hindman's theorem. In: Israel Journal of Mathematics. 2012 ; Vol. 191, No. 1. pp. 41-59.

Cuesta, Carlota Maria ; Hittmeir, Sabine ; Schmeiser, Christian. / Traveling waves of a kinetic transport model for the KPP-Fisher equation. In: SIAM Journal on Mathematical Analysis. 2012 ; Vol. 44, No. 6. pp. 4128-4146.

Grohs, Philipp. / Tree Approximation with Anisotropic Decompositions. In: Applied and Computational Harmonic Analysis. 2012 ; Vol. 33. pp. 44-57.

Krüger, Helge ; Teschl, Gerald. / Unique continuation for discrete nonlinear wave equations. In: Proceedings of the American Mathematical Society. 2012 ; Vol. 140. pp. 1321-1330.

Jodayree Akbarfam, Aliasghar ; Shahriari, Mohammad ; Teschl, Gerald. / Uniqueness for inverse Sturm-Liouville problems with a finite number of transmission conditions. In: Journal of Mathematical Analysis and Applications. 2012 ; Vol. 395. pp. 19-29.

Della Sala, Giuseppe ; Perez, Joe. / Unitary representations of unimodular Lie groups in Bergman spaces. In: Mathematische Zeitschrift. 2012 ; Vol. 272, No. 1. pp. 483-496.

Muhle-Karbe, Johannes ; Beiglböck, Mathias ; Temme, Johannes. / Utility Maximization, risk aversion, and stochastic dominance. In: Mathematics and Financial Economics. 2012 ; Vol. 6, No. 1. pp. 1-13.

Bauer, Martin ; Bruveris, Martins ; Harms, Philipp et al. / Vanishing geodesic distance for the Riemannian metric with geodesic equation the KdV-equation. In: Annals of Global Analysis and Geometry. 2012 ; Vol. 41, No. 4. pp. 461-472.

Hörmann, Günther ; Kunzinger, Michael ; Steinbauer, Roland. / Wave equations on non-smooth space-times. Evolution Equations of Hyperbolic and Schrödinger Type: Progress in Mathematics. Vol. 301 Birkhäuser, 2012. pp. 163-186 (Progress in Mathematics).

Fendler, Gero ; To-Ming Lau, Anthony ; Leinert, Michael. / Weak* fixed point property and asymptotic centre for the Fourier-Stieltjes algebra of a locally compact group. In: Journal of Functional Analysis. 2012 ; Vol. 264, No. 1. pp. 288-302.

Götz, Stefan ; Süss-Stepancik, Evelyn. / Welchen Mittelwert soll ich nehmen? Begriffsbildung im Stochastikunterricht. In: Mathematik Lehren. 2012 ; No. 172. pp. 20-24, 41.

Fritzsche, Bernd ; Kirstein, Bernd ; Sakhnovych, Oleksandr. / Weyl functions of Dirac systems and of their generalizations: integral representation, inverse problem, and discrete interpolation. In: Journal d'Analyse Mathematique. 2012 ; Vol. 116. pp. 17-51.

Teschl, Gerald ; Sakhnovych, Oleksandr ; Kostenko, Aleksey. / Weyl-Titchmarsh theory for Schrödinger operators with strongly singular potentials. In: International Mathematics Research Notices. 2012 ; Vol. 8. pp. 1699-1747.

2011


Frigeri, Sergio ; Krejcí, Pavel ; Stefanelli, Ulisse. / Quasistatic isothermal evolution of shape memory alloys. In: Mathematical Models and Methods in Applied Sciences. 2011 ; Vol. 21, No. 12. pp. 2409-2432.

Akagi, Goro ; Stefanelli, Ulisse. / Periodic solutions for doubly nonlinear evolution equations. In: Journal of Differential Equations. 2011 ; Vol. 251, No. 7. pp. 1790-1812.

Moiola, A. ; Hiptmair, R. ; Perugia, I. / Plane wave approximation of homogeneous Helmholtz solutions. In: Zeitschrift fur Angewandte Mathematik und Physik. 2011 ; Vol. 62, No. 5. pp. 809-837.

Moiola, A. ; Hiptmair, R. ; Perugia, I. / Vekua theory for the Helmholtz operator. In: Zeitschrift fur Angewandte Mathematik und Physik. 2011 ; Vol. 62, No. 5. pp. 779-807.

Faber, Eleonore ; Westra, Dennis Bouke. / Blowups in tame monomial ideals. In: Journal of Pure and Applied Algebra. 2011 ; Vol. 215, No. 8. pp. 1805-1821.

Donninger, Roland. / On Stable Self-Similar Blowup for Equivariant Wave Maps. In: Communications on Pure and Applied Mathematics. 2011 ; Vol. 64, No. 8. pp. 1095-1147.

Krejčí, Pavel ; Stefanelli, Ulisse. / Existence and non-existence for the full thermomechanical Souza-Auricchio model of shape memory wires. In: Mathematics and Mechanics of Solids. 2011 ; Vol. 16, No. 4. pp. 349-365.

Stefanelli, Ulisse. / The de Giorgi conjecture on elliptic regularization. In: Mathematical Models and Methods in Applied Sciences. 2011 ; Vol. 21, No. 6. pp. 1377-1394.

Akagi, Goro ; Stefanelli, Ulisse. / Weighted energy-dissipation functionals for doubly nonlinear evolution. In: Journal of Functional Analysis. 2011 ; Vol. 260, No. 9. pp. 2541-2578.

Bessoud, A. L. ; Stefanelli, U. / Magnetic shape memory alloys : Three-dimensional modeling and analysis. In: Mathematical Models and Methods in Applied Sciences. 2011 ; Vol. 21, No. 5. pp. 1043-1069.

Vértesi, Vera ; Szabó, Csaba. / The equivalence Problem over finite Rings. In: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. 2011 ; Vol. 29, No. 3. pp. 449-457 .

Donninger, Roland ; Schlag, Wilhelm ; Soffer, Avy. / A proof of Price's Law on Schwarzschild black hole manifolds for all angular momenta. In: Advances in Mathematics. 2011 ; Vol. 226, No. 1. pp. 484-540.

Cigler, Johann ; Zeng, Jiang. / A curious q-analogue of Hermite polynomials. In: Journal of Combinatorial Theory, Series A. 2011 ; Vol. 118. pp. 9-26.

Perlega, Stefan. / Additional results to a theorem of Eisenträger and Everest. In: Archiv der Mathematik. 2011 ; Vol. 97. pp. 141-149.

Beiglböck, Mathias ; Schachermayer, Walter ; Veliyev, Bezirgen. / A Direct Proof of the Bichteler--Dellacherie Theorem and Connections to Arbitrage. In: Annals of Probability. 2011 ; Vol. 39, No. 6. pp. 2424-2440.

Showing entries 3751 - 3800 out of 5227